# SDR ASOA04427

- Difficulty date: June 13, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: C24295350
- Condition: Leaking
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4133 - DURING FINAL APPROACH INTO VPS FROM ATL, THE CREW RECEIVED A FLAPS UNLOCK ALERT AT APPROXIMATELY 900 FT WITH AN APPROXIMATE AIRSPEED OF 130 KNOTS.  THE QRH WAS COMPLIED WITH AND AN EMEGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY IN VPS.  MAINTENANCE REMOVED AND REPLCED THE NOSE WHEEL STEERING SOLENOID VALVE.  OPS AND LEAK CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
